| Model Number |
420633 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the retailer that the dressing was dirty with smudged print and red dot.The product was not used by patient.The photographs depicting the issue were received from the end user.
Additional Manufacturer Narrative
Device 1 of 2.Samples are being requested, however, the items will be sent in september.Hence, samples will only be evaluated once they are received.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 1000317571.
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H6: type of investigation under imdrf cause investigation code h10: investigation summary a batch record review was completed and no discrepancies were found.Aquacel foam n/adh 10x10(1x10) nai was manufactured under system application product (sap) code 1703990 and lot number 3a00782 manufactured on 05 jan 2023.Lot # 3a00782 was sterilized under work order (b)(4) and released on review of results of sterilization provided by sterilization company sterigenics.All results were within specification and products were released.No nonconformity was registered during the manufacturing process of lot 3a00782.This batch is associated with an nc (non-conformance) relating to an ethylene oxide sterilization cycle at the sterilizers that was aborted before sterilization.This is not considered to be related to the complaint but was addressed via a scar (supplier corrective action report) to the supplier.This is the only complaint for the affected lot registered within database.Three photographs were received for this issue so were evaluated in accordance with work instruction (wi).The photographs confirm the expected product, lot and complaint issue where red smudges and marks can be seen on the surface of the pink pu (polyurethane) of the dressings while inside the primary pack.As the smudges have not been identified in previous complaints, the products under complaint were requested on 18th july 2023.The returned samples were received on 25th september 2023.A corrective actions/preventive actions (capa) was raised to investigate the issue.As the complaint samples requested took an extended time to arrive, the corrective actions/preventive actions (capa) was raised after the samples had arrived for investigation to begin.It was identified the red marks seen on the dressing were located between the pink pu and the foam layer of the dressing, and the appearance and color of the red marks appeared to match the color of the red manufacturing tape.Investigation identified that the red marks were indeed residue from red manufacturing tape.Four types of red manufacturing tape are used in production, and this residue has been traced back to two of those tapes 48mm non-heatproof splice tape and 24mm double sided tape.Both types of tape have been identified to be of poor quality that leave residue and fragment.It was possible to simulate red tape residue transferring onto the foam material of the dressing, as well as large amounts of tape found in manufacturing machines that also had the potential to transfer.The red residue is purely a cosmetic issue and it is not of risk to the patient as the red tape technical specification sheet confirms it is safe for use (no latex which has potential to cause anaphylaxis), and is not in contact with the wound contact layer of the dressing.It is expected that this red tape residue could be seen in other aquacel foam non-adhesive dressings, or other foam dressings, but has only been seen in non-adhesive dressings of different sizes until now.It was identified during the investigation that the 2 red tapes used are not ordered as part of a specification, so part of the corrective and preventative actions require the purchase and testing of new tapes to identify a higher quality tape that is not going to leave residue.As the residue is between layers of the dressing and does not come into contact with the wound contact layer, future complaints where red smudges/blotches are found is likely to be another example of this cosmetic issue.The issue is considered a cosmetic issue that will not harm the patient.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4) manufacturing site: (b)(4).
Event or Problem Description
To date no additional patient or event details have been received.